SUDAFED SINUS MAX STRENGH 16`S

KSh940.00

Sudafed Sinus Max Strength Capsules are maximum strength capsules for effective relief from sinus pressure, pain and tension that help relieve the symptoms of pain and pressure caused by sinusitis, together with a stuffy nose, blocked sinuses, headache, fever, aches and pains.

Phenylephrine hydrochloride tackles congestion, reducing the swelling in your nose and sinuses. The paracetamol helps bring down a fever and reduce aches, pains and headaches. The capsules also contain caffeine, a stimulant to help combat tiredness.

Add to Wishlist
Add to Wishlist
SKU: S0096 Categories: , Tags: , ,

Description

These maximum strength capsules get to the root cause of congested sinuses by relieving sinus pressure, pain and tension effectively. SUDAFED Sinus Max Strength Capsules can be used to relieve symptoms including headaches, fevers, aches and pains and a stuffy nose.

Ingredients

Each Capsule contains: Paracetamol 500 mg, Caffeine 25 mg and Phenylephrine Hydrochloride 6.1 mg, See leaflet for further information

Directions

Please read the enclosed leaflet carefully before use. How to take? For oral use. Swallow whole with water. Do not chew. Adults and children aged 12 years and over: Take 2 capsules every 4 hours as required. Leave at least 4 hours between doses. Do not take more than 8 capsules in 24 hours. Do not give to children under 12 years.

Safety Warning

Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor. Contains Paracetamol: Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well. Do not use the capsules after the date shown on the pack. Keep out of the sight and reach of children.

Reviews

There are no reviews yet.

Be the first to review “SUDAFED SINUS MAX STRENGH 16`S”

Your email address will not be published. Required fields are marked *